# SDR AWXA9500031

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ABQ - FLT 864 - ABQ-PHX - AIR TURN BACK, CREW UNABLE TO PRESSURIZE AIRCRAFT IN AUTO, STANDBY OR MANUAL MODES.  AIRCRAFT RETURNED TO ABQ AND LANDED WITHOUT FURTHER PROBLEMS.  MAINTENANCE GROUND PRESSURIZED AIRCRAFT, CHECKED OUTFLOW VALVES, DOOR SEALS AND BY-PASS VALVE.  ALL OPS CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (Z)
